# SDR SCNA20250808306

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,068 hours, 27,657 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nonskid
- Condition: Degraded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEGRADED NON-SKID COATING FOR THE EMERGENCY ESCAPE PATH ON RT & LT OVERWING WALKWAY.  PAINT WAS RESTORED ON THE EMERGENCY ESCAPE PATH ON RH/LH OVERWING WALKWAY PER B737-800 AMM 51-21-97-370-802 AND AMM 51-21-99-300-801.
